Izacltnooaer iqeurser eth caidci ntneievmrno fo teh cotsmha to eb ebo.dabrs Ooepamezlr tsibihni het /+KH+ upmp of hte amsthco, ehteryb cgeidsarne eth cyidiat of the tomcsah. So whne eht patteni ktesa eelmaprOoz adn otoaaelnIrzc oegrhe,tt neooactaIrzl o'nwt be obabesrd onit eth oyd.b hs'taT hwy it sha on tfefec.
Ist' nmrdecoeedm to ktae cisndtoeima at steal 2 rouhs orrip to ganikt an atndci.a
I highly doubt that writers of this question expect us to know the relation between itraconazole and PPI but rather if a patient has a multidrug regimen (including a PPI), if there is no p450 related stuff going and drug absorbtion is defective we should be suspicious of the PPIs. Like a general rule or something like that.
Otherwise, if they expect us to know the specific relation between the two... meh this question sucks really hard then.
this is clearly another one of those trap questions for overthinkers
The encapsulated formulation of itraconazole has been associated with wide variability in plasma concentrations due to variability in absorption from the gastrointestinal (GI) tract.
Encapsulated itraconazole requires an acidic pH in the stomach for the proper dissolution and absorption in the duodenum (small intestine).
Proton pump inhibitor medications can increase the gastric pH and thereby decrease the dissolution of the capsule and the amount of itraconazole available for absorption from the GI tract for systemic delivery.
by:Anthony J. Busti, MD, PharmD, FNLA, FAHA
This a PYC 045 rbiioihnt (SKMCFACICS.OE;) sti the O.
dAd no ot eht rteoh mm:ncteo E.FSAKOCCMCSI en h(Iw Am kidingrn priutarfGe cjiue) si teh iomnnemc orf mrbrmeengie teh P0C4Y5 iIhobr:ints